# SDR SWAA2022033186549

- Difficulty date: March 22, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 33,836 hours, 15,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY LIGHTS. 2 R/H EMERGENCY LIGHTS OUT ON R/H VALANCE / [01] REPLACED EMERGENCY LIGHT BATTERY PACK AND CHARGER OPS CHECKS GOOD PER MM 33-51-06;[02] VERIFIED REPLACEMENT OF BATTERY PACK PER AMM 33-51-06.
